# SDR R61A20110375

- Difficulty date: November 9, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N170HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000191
- Aircraft time: 9,267 hours, 5,689 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNT RUBBER SMELL IN FLIGHT, A/C LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECK OF PACK SYSTEM PER EMB AMM, NO SMELLS OR FAULTS NOTED.
